Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A method for the numerical evaluation of finite integrals of oscillatory functions

Author: I. M. Longman
Journal: Math. Comp. 14 (1960), 53-59
MSC: Primary 65.00
MathSciNet review: 0111136
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. M. Longman, ``Note on a method for computing infinite integrals of oscillatory functions,'' Cambridge Phil. Soc., Proc., v. 52, 1956, p. 764. MR 0082193 (18:515f)
  • [2] I. M. Longman, ``Tables for the rapid and accurate numerical evaluation of certain infinite integrals involving Bessel functions,'' MTAC, v. 11, 1957, p. 166. MR 0091538 (19:985a)
  • [3] C. L. Pekeris, Geol. Soc. Am. Mem., No. 27, 1948, p. 45. (See equations A17, A18, A19).

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00

Additional Information

Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society